MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP120RUH
Medical Device Problem Codes Off-Label Use (1494); Migration (4003)
Health Effect - Clinical Codes Capsular Contracture (1761); No Code Available (3191)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: device migration, capsular contracture manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old hispanic female patient who underwent primary breast reconstruction with two 535cc artoura breast tissue expanders, initially suffered left breast implant displacement when sutures dissolved or came loose on (b)(6) 2019, which was repaired and re-sutured.The patient also then developed bilateral capsular contracture; baker grade unknown.As a result, the patient underwent bilateral removal and replacement on (b)(6) 2019 with the following devices: (left) 490cc mentor memorygel breast implant catalog: shpx490 lot: 7676022 sn: (b)(4) and (right) 535cc mentor memorygel breast implant catalog: shpx560 lot: 7709731 sn: (b)(4).This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
After clinical/secondary review of this file performed on may 20, 2020, it was decided to remove device code 1494 (off-label use), to more accurately capture the reported event.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6)2020, mentor became aware that device code 1494 (off-label use) was erroneously omitted from the initial report sent on (b)(6) 2020.The appropriate code has been filled.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed for the complaint device.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9931519
Report Number1645337-2020-05373
Device Sequence Number2808402
Product Code LCJ
UDI-Device Identifier00081317024385
UDI-Public00081317024385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2022
Device Model NumberSMXP120RUH
Device Catalogue NumberSMXP120RUH
Device Lot Number7638962
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/07/2020
05/17/2020
05/20/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/08/2020
05/18/2020
05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR